Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vertigo on bending down when suffering from high blood pressure?

Answered by
Dr.
Dr. Hariom Sharma

ENT Specialist

Practicing since :2006

Answered : 1113 Questions

default
Posted on Tue, 5 Aug 2014 in Ear, Nose and Throat Problems
Question: Hi ,

I am a 38 year old female, been diagnosed with BP (genetic ) for the past 7 years and on tablet (Nebicard 2.5) for the past 2 years. I also suffer from Hypothyroidism and on Thyrox 100mg tablet for the past 8 years. Every now and then my BP does go up occasionally (either due to too much of stress at work or similar factors at home). I have been pretty careful with my diet in the past 20 years and occasionally indulge on unhealthy food. I have been incorporating either 2-3 kms of walk per day or an hour of exercise that makes me sweat. Mostly regular , there are days I miss as well. I am obese and weigh 90kgs for 158cms height. (All weight is in my thighs and back alone). I am a mother of 10 year old girl child.

Having given a basic detail of my profile, would be very helpful, if you could give me a solution for the below issues that I am currently facing:

(a) For the past 3 days I have a vertigo like symptom. Whenever I lie down and bend down or turn my head I feel dizzy because of which my exercise routine is hampered as well. One of these days I missed my Nebicard 2.5 tablet and had the BP on the next day with a reading of 95/141. Took the tablet the next day and tried avoiding salt in my food and I see that my BP is now maintaining at 120/80. (Very occassionally I miss taking the tablet)

(b) For the past 1 month I have been having a heel pain early in the morning and when I consulted an orthopaedic was instructed as Plantar fasciitis. Took a course of 10 days of physiotherapy and avoided standing and sitting. Started wearing MCP slippers at home. Dr.Schauls at work. Pls note that in the past 6 months my driving has significantly increased (2 hrs per day in peak traffic)

I have a feeling that my BP , Vertigo and this leg pain may be connected.

What would be your advice for my vertigo problem?
doctor
Answered by Dr. Hariom Sharma 52 minutes later
Brief Answer:
Most probably bening paroxysmal positional vertigo

Detailed Answer:
Hi Mam,
I have gone through your query; it suggests that most probably you may be suffering from the benign paroxysmal positional vertigo.
In this condition in our patients I suggests -----
1.Vestibulosuppressant medication.
2. Vestibular rehabilitation therapy such as Cowthorne exercise.
3 . Restrict head movement as much as possible.

For better diagnosis , management and exclusion of other disease you may go for vestibular assessment.

Thanks


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Hariom Sharma 10 hours later
Thank you Doctor. So this is not something that was caused due to my BP and entirely a different issue and you suggest that I go through a vestibular assessment?

Btw, I seem to have improved on the vertigo in the past three days.
doctor
Answered by Dr. Hariom Sharma 10 hours later
Brief Answer:
Just wait and watch

Detailed Answer:
Hi Mam,
I have gone through your follow up query; it suggests that you may be suffering from the BPPV. In some patient it resolve own therefore just wait and watch, If not improving then go for above mention tests.

Thanks

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Hariom Sharma 27 minutes later
Thank you Doctor! That seems to be a very reasonable analysis. I went through the wikipedia page for BPPV and it lists the below as the causes. All of which are completely true in my case..

********

*Changes in barometric pressure - patients often feel symptoms approximately two days before rain or snow
*Lack of sleep (required amounts of sleep may vary widely)
*Stress

*********
doctor
Answered by Dr. Hariom Sharma 15 minutes later
Brief Answer:
Most welcome

Detailed Answer:
Thanks Mam,
For appreciating my answer. If you have any doubt, I will be available for your query.

Wish you good health

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Treatment/Therapy ,  
Medical Topics

Recent questions on  Nebicard

doctor1 MD

I am having chest pain (burning to mild pain)for more then 1 and half year.doctors ruled out cardiac cause after having multiple ECG,echo and negative tmt test. I get pain randomly while walking or having food but not always. I am having other...

doctor1 MD

I am taking after breakfast 2.5 mg nebicard , 5 mg amlodipin (amilin/udp) from 8 month. also take tablet for Acidity one. and after dinner take 2.5 mg amlodipin tablet with estokem+ 1 tablet (for sleeping). can safe revitail-h for man every day 1...

doctor1 MD

respected sir, i am undergoing treatment for reducing the cholestrol level,yesterday my E.C.G was done and sinus tachycardia was found my heart rate was 106 p/m,but doctor didnot gave any medicine for it ,please guide

doctor1 MD

Hello Doctor, My Name is Vineet and I am 31 years. My physical Stucture is Normal and I am not Overweight. I have abdominal Fat and my waist is 34. For past 5 years I have been suffering from High BP that sometimes ranges to 180x110. I consulted with doctor and did Kidney Test and 24 hrs Urine sample test but they were normal.I also have high Cholesterol level and uric acid. I dont get headache nor get breathlessness. I am pretty average with my physical activity and very fun loving person. I drink once in a week 3 glass of whiskey.I am only confused why my BP is so high from since i was 26 years old. I am very tensed as i am married for past 1 year and this tension is ruining my family life. Please help. Currently I am taking BP tablet -Nebicard 2.5, Cholestorl Tab - Tonact 10 and for Uric Acid - Xyleroic 100. I am really fed of of having medi without knowing the actual sypmtom. please help

doctor1 MD

I am a Hypertension patient & taking one Telvas 20 after breakfast and one Nebicard 2.5 tablet regularly since three years. Besides I am a chronic Br. Asthmatic patient and inhalling Budamate 200 SOS. Due to chronic Dysentry i am having gastro intestinal problem frequently for which i am not taking any medicines regularly. Plagerine 75 one tablet is consumed by me regularly as prescribed by an physician since last two and half years. Please suggest wheather to continue clopidogral tablets further or not. Due to anxiety i am also continuing one clonozepam 0.75 mg tablet daily. D.P.Karan Baripada Orissa India